# SDR SWAA2018010318648

- Difficulty date: November 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE CORRODED BETWEEN BS 727 TO 767, RT SIDE.   R & R THE ANGLE IAW SRM AND DWG.
